An axiomatization of the ô-value

S.H. Tijs

Research output: Contribution to journalArticleProfessional

237 Downloads (Pure)
Original languageEnglish
Pages (from-to)177-181
Number of pages5
JournalMathematical Social Sciences
Volume13
Publication statusPublished - 1987

Cite this

Tijs, S.H. / An axiomatization of the ô-value. In: Mathematical Social Sciences. 1987 ; Vol. 13. pp. 177-181.
@article{5536ac6686f349fb9e7d2c193d962703,
title = "An axiomatization of the {\^o}-value",
author = "S.H. Tijs",
note = "Pagination: 5",
year = "1987",
language = "English",
volume = "13",
pages = "177--181",
journal = "Mathematical Social Sciences",
issn = "0165-4896",
publisher = "Elsevier",

}

Tijs, SH 1987, 'An axiomatization of the ô-value', Mathematical Social Sciences, vol. 13, pp. 177-181.

An axiomatization of the ô-value. / Tijs, S.H.

In: Mathematical Social Sciences, Vol. 13, 1987, p. 177-181.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - An axiomatization of the ô-value

AU - Tijs, S.H.

N1 - Pagination: 5

PY - 1987

Y1 - 1987

M3 - Article

VL - 13

SP - 177

EP - 181

JO - Mathematical Social Sciences

JF - Mathematical Social Sciences

SN - 0165-4896

ER -